# SDR F3LA200500015

- Difficulty date: March 27, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 43,756 hours, 26,356 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 69203212
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REPORTED R1 DOOR UPPER HINGE ARM FITTING CRACKED.  DOOR FRAME CRACKED AT HINE ARM CUTOUT. REPLACED R1 DOOR UPPER HINGE CASTING PER SRM 51-40-02 AND 51-10-02
